# SDR AALA202410087356

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 69,557 hours, 32,754 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE EXTINGUISHER DISCHARGE  LIGHT COMING ON INTERMITTENTLY IN CRUISE. **SUPPLEMENTAL REPORT FOR AALA202410077356: MAINTENANCE FOUND A LOOSE CONNECTOR AT THE APU FIRE BOTTLE, CLEANED AND RESECURED CONNECTOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
